# SDR SWAA2023052350461

- Difficulty date: May 20, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N8823Q
- Make and model: Boeing 737-8
- Aircraft serial: 67478
- Aircraft time: 1,401 hours, 802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW FLASHLIGHT PUSH TO TEST RED<[01] REMOVED AND REPLACED FLIGHT DECK FLASHLIGHT BATTERY IN ACCORDANCE WITH AMM 25-64-00. OPERATIONAL CHECK SATISFACTORY AT THIS TIME. NEW INSPECTION DATE MAY 2028
